# SDR WX0A073223

- Difficulty date: January 23, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N227NV
- Make and model: Airbus A320-214
- Aircraft serial: 714
- Aircraft time: 58,274 hours, 20,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

01/18/17 - FLT DECK & FWD CABIN SMELLED LIKE A WET DOG/APU FOUND OVERSERVICED, SERVICED TO PROPER LEVEL. NO LEAKS FOUND. 01/23/17 - FA REPORTS OIL LIKE SMELL FROM AIR CONDITIONING/PERFORMED TROUBLESHOOTING, NO ODORS NOTED. 01/24/17 - FA REPORT NASTY SMELL WHEN BELOW 10000’,PILOTS SMELLED IT GOING THROUGH 3000'. R&R RECIRC FAN FILTERS.
